MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA TRACHEOSTOMY TUBE, NEONATAL PEDIATRIC; TUBE TRACHEOSTOMY AND TUBE CUFF

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA TRACHEOSTOMY TUBE, NEONATAL PEDIATRIC; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 60SP035
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device split apart and dislodged.The intervention required was done by a trained caregiver, the patients' mom - who was also a nurse practitioner.The outcome of the event was resolved.There was history of craniofacial malformations resulting in nonpatent upper airway.There was patient involvement and no patient harm reported.Patient's initial was hk, date of birth was on (b)(6) 2023, 31 pounds, caucasian, not hispanic and g-tube dependent.
 
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Device evaluation: no product returned for device analysis; a device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product was returned; therefore, no visual and functional tests were performed, the reported complaint could not be confirmed, and the root cause could not be determined.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
BIVONA TRACHEOSTOMY TUBE, NEONATAL PEDIATRIC
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23372599
Report Number3012307300-2025-11758
Device Sequence Number13284148
Product Code BTO
UDI-Device Identifier15021312000375
UDI-Public(01)15021312000375
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083641
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60SP035
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 MO
Patient SexMale
Patient Weight14 KG
Patient EthnicityNon Hispanic